Jump to content
Important Survey - Please Participate ×

I don't have any windows really anymore. Should I be concerned?


[wy...]

Recommended Posts

Granted I am only 7 weeks off, and I know I should not think such thoughts, but some days I can't help it. I can't remember the last window I had. It had to be back during weeks 2-4, because it definitely has not happened at all over the last few weeks, not one time. This is the discouraging part that makes me feel like I am permanently going to be this way. :(  Is this normal to go through periods with absolutely no windows?

 

Weird thing is I don't have HARD waves either, just a generally bad and anxiety-laden feeling static runs through me all the time every day. But it's depressing and makes me feel hopeless.

Link to comment
Share on other sites

I haven't had a window in a month now. My quality of life is very, very low right now. The way I've been feeling lately...I don't know how much longer I can live like this. I definitely couldn't live like this for ***** a year or multiple years. I had a 2 month window before this. I don't think it's possible to have worse luck than me...I used Xanax 4 TIMES...and now 4 months later I am still in Hell.

 

 

Edit: Profanity

Link to comment
Share on other sites

I am sorry, Trig :( I know it's scary when you don't take things for long and you have to live with the consequences.

 

I only took my drugs for 8 months, but I took them daily, and I think some of us just have more sensitive systems than others. We have to keep telling ourselves that there is no way this will last forever.

It just can't last indefinitely. Everything has a beginning and an end. This WILL pass. I have to repeat that mantra daily.

 

 

Link to comment
Share on other sites

The first 7 weeks I didn't get any windows, wylidas.  :(  I had had them during my taper so was really unhappy and disappointed that I didn't get any when I wasn't taking any of the drug.  This benzo withdrawal business is just impossible to make sense of sometimes.  :-\
Link to comment
Share on other sites

Yes, Beeper! I know exactly what you mean. That has been the most confusing thing about all this to me. I had a relatively easy taper, with little to no major s/x.

Then as soon as I got off the medication for good, it was like everything started hitting me, and I just feel awful all the time. ALL the time.

 

I guess some of us are just more sensitive to this stuff than others. It really is confusing, but I am beginning to realize that the more I just allow the feelings to be, the quicker they pass.

 

Link to comment
Share on other sites

I am 10 months off and aside from a week long window I had a few weeks ago, my windows have been very few and far between throughout my wd, most lasting only a few hours. I didn't get my first window until I was a few months off, BTW.
Link to comment
Share on other sites

Yes, Beeper! I know exactly what you mean. That has been the most confusing thing about all this to me. I had a relatively easy taper, with little to no major s/x.

Then as soon as I got off the medication for good, it was like everything started hitting me, and I just feel awful all the time. ALL the time.

 

I guess some of us are just more sensitive to this stuff than others. It really is confusing, but I am beginning to realize that the more I just allow the feelings to be, the quicker they pass.

 

That worked for me, too, wylidas.  And it's why I adopted the quote for my avatar: Acceptance lessens suffering.  ;)

Link to comment
Share on other sites

Im a little ahead of you in this detox nightmare.  Today is day 56 and I have not had a window in 3 weeks.  I see several posts stating others have experienced very similar wd's and our timing seems to be about right.  Today I feel like crap, severe joint pain, feet feel like they are on fire and they sting, constant headache, constipation, frequent urination and my blood pressure is out of sight.  Hang in there....I think we are normal in this detox process and this will end.
Link to comment
Share on other sites

I believe you're right soonerdean based on my own experience. I started feeling better and thought I was going to escape the long withdrawal process. Then in month two the symptoms became constant. Hang in there. It does start to ease up. I must be very sensitive to benzos like every other substance I've taken. Two beers drunk. One toke wasted. One cup jitters. I'm paying for Xanax use longer than I was on it. But, it is getting better and I'm thankful for that. We will all heal in time.
Link to comment
Share on other sites

StevieD- You bring up a very interesting point. I have long believed that those of us who experience this nightmare are also super sensitive to other drugs.

I have had to cut out caffeine long ago because of anxiety, and the 'jitters.'

 

I also notice that my body doesn't process sugar as well as it once did, so I had to limit it, as well. Think there could be some science to this? ;)

 

I sure do. Because I have seen more than a few people mention the exact same thing.

Link to comment
Share on other sites

×
×
  • Create New...